# SDR USAA2013102800033

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 15,318 hours, 5,865 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L3 DOOR WILL NOT DISARM.  MAINTENANCE SECURED PROXIMITY SWITCH CONNECTOR AND PERFORMED OPS TEST OF EMERGENCY ESCAPE SLIDE RELEASE SYSTEM IAW AMM 52-73-00-710-001-A.  CHECKED GOOD.
